# SDR VNAA2019121099906

- Difficulty date: December 10, 2019
- Submitted: December 10, 2019
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 22,905 hours, 16,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB670BA-53-041, FOUND RH COCKPIT FLOORBEAM AT RBL 11.00 TO BE CRACKED FWD OF THE ANGLE FITTING.  PERFORMED EDDY CURRENT OF CRACKED AREA OF RBL 11/12 FLOORBEAM AND FOUND INDICATIONS EXTENDING BEYOND TYPE III CUTOUT OF SRM CRJ 700 53-11-43-201-003-A01, FAILED NDT .200" LONG BY 100% FSH.  REQUIRES TYPE IV REPAIR IAW CRJ 700 SRM 53-11-43-201-003-A01.  REPAIRED RH COCKPIT FLOORBEAM IAW CRJ 700 SRM 53-11-43-201-003-A01 REPAIR TYPE 4. FOUND RH COCKPIT FLOORBOARD SUPPORT ANGLE TO BE CRACKED. REMOVED AND REPLACED CRACKED ANGLE IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
